Research Article

Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases

Number: Advanced Online Publication Early Pub Date: October 20, 2026

Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases

Abstract

The paper investigates the numerical stability of branched continued fraction expansions of Appell hypergeometric functions $F_2$ and their ratios in special cases. This is important when computing the values of these special functions, as they are widely used in science and engineering. Using the proposed new approach for estimating the so-called tails of approximants of branched continued fraction, we established the sets of numerical stability of the above-mentioned expansions in the cases of real and complex elements. Numerical experiments presented at the end confirm the obtained theoretical results.

Keywords

Project Number

2023.03/0198 "Analysis of the spectra of countably generated algebras of symmetric polynomials and possible applications in quantum mechanics and computer science"

References

  1. M. Abramowitz and I. A. Stegun: Handbook of mathematical functions with formulas, graphs and mathematical tables, U.S. Government Printing Office, NBS, Washington (1964).
  2. Ö. Acar: Uniqueness of fixed points for contractions on perturbed metric spaces associated with directed graphs, Constr. Math. Anal., 8 (2025), 49–56.
  3. T. Antonova, C. Cesarano, R. Dmytryshyn and S. Sharyn: An approximation to Appell's hypergeometric function $F_2$ by branched continued fraction, Dolomites Res. Notes Approx., 17 (1) (2024), 22–31.
  4. T. Antonova, R. Dmytryshyn and S. Sharyn: Branched continued fraction representations of ratios of Horn's confluent function $\mathrm{H}_6$, Constr. Math. Anal., 6 (1) (2023), 22–37.
  5. P. Appell and J. Kampé de Fériet: Fonction hypergéométriques et hypersphériques: polynômes d'Hermite, Gauthier-Villars at Cie, Paris (1926).
  6. P. Appell: Sur les séries hypergéométriques de deux variables et sur des équations différentielles linéaires aux dérivées partielles, C. R. Acad. Sci. Paris, 90 (1880), 296–298, 731–734.
  7. G. B. Arfken, H. J. Weber and F. E. Harris: Mathematical Methods for Physicists, Academic Press, Cambridge 2012.
  8. D. I. Bodnar: Expansion of a ratio of hypergeometric functions of two variables in branching continued fractions, J. Math. Sci., 64 (32) (1993), 1155–1158.

Details

Primary Language

English

Subjects

Numerical Analysis, Mathematical Methods and Special Functions

Journal Section

Research Article

Early Pub Date

October 20, 2026

Publication Date

-

Submission Date

February 14, 2026

Acceptance Date

August 25, 2026

Published in Issue

Year 2026 Number: Advanced Online Publication

APA
Dmytryshyn, R. (2026). Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases. Constructive Mathematical Analysis, Advanced Online Publication, 177-191. https://doi.org/10.33205/cma.1889392
AMA
1.Dmytryshyn R. Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases. CMA. 2026;(Advanced Online Publication):177-191. doi:10.33205/cma.1889392
Chicago
Dmytryshyn, Roman. 2026. “Numerical Stability of Branched Continued Fraction Expansions of Appell Functions $F_2$ and Their Ratios in Special Cases”. Constructive Mathematical Analysis, no. Advanced Online Publication: 177-91. https://doi.org/10.33205/cma.1889392.
EndNote
Dmytryshyn R (October 1, 2026) Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases. Constructive Mathematical Analysis Advanced Online Publication 177–191.
IEEE
[1]R. Dmytryshyn, “Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases”, CMA, no. Advanced Online Publication, pp. 177–191, Oct. 2026, doi: 10.33205/cma.1889392.
ISNAD
Dmytryshyn, Roman. “Numerical Stability of Branched Continued Fraction Expansions of Appell Functions $F_2$ and Their Ratios in Special Cases”. Constructive Mathematical Analysis. Advanced Online Publication (October 1, 2026): 177-191. https://doi.org/10.33205/cma.1889392.
JAMA
1.Dmytryshyn R. Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases. CMA. 2026;:177–191.
MLA
Dmytryshyn, Roman. “Numerical Stability of Branched Continued Fraction Expansions of Appell Functions $F_2$ and Their Ratios in Special Cases”. Constructive Mathematical Analysis, no. Advanced Online Publication, Oct. 2026, pp. 177-91, doi:10.33205/cma.1889392.
Vancouver
1.Roman Dmytryshyn. Numerical stability of branched continued fraction expansions of Appell functions $F_2$ and their ratios in special cases. CMA. 2026 Oct. 1;(Advanced Online Publication):177-91. doi:10.33205/cma.1889392